MAUDE Adverse Event Report: GYRUS ACMI, INC SOLTIVE; POWERED LASER SURGICAL INSTRUMENT

GYRUS ACMI, INC SOLTIVE; POWERED LASER SURGICAL INSTRUMENT
Model Number TFL-FBX200BS
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
Laser wire broke during surgery.Dr's left thumb was burned.

Brand Name
SOLTIVE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
GYRUS ACMI, INC
9600 louisiana ave north
brooklyn park MN 55445
MDR Report Key23988693
Report Number23988693
Device Sequence Number4578375
Product Code GEX
UDI-Device Identifier00821925043985
UDI-Public(01)00821925043985
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/17/2025
Report Date (Section F) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberTFL-FBX200BS
Device Catalogue NumberTFL-FBX200BS
Device Lot NumberPW310826
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer01/07/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/07/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA11/17/2025